# SDR S02271044

- Difficulty date: January 23, 2002
- Submitted: January 31, 2002
- Operation: Air carrier
- Make and model: Boeing 747-200F
- Aircraft serial: 24308
- Engine: Pwa JT9D7R4G2
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Condition: Contaminated
- Location: Nr 2 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: O

## Discrepancy

NR  2 ENG UNSCHEDULED THRUST LOSS IN FL 350 AFT IGN SW ON APPROX 1 MIN. ENG OPER RESUME NML.  SINCE IN-FLT RESTART SUCCESSFULLY, SUSPECT ENG FUEL SUPPLY SYS INTERRUPTED DUE TO WATER CONTAMINATION IN FUEL SYS. 2.IAW AMM FUEL PUMP FILTER INSP FOUND DIRTY AND RPLD, EVBC FUEL FILTER INSP NML AND RPLD. 3.IAW AMM CK EVBC PT3 & PS3 WATER TRAP, PS4 TUBE ON FCU, ALL COND NO DISCREPANCY FOUND, AND PFMED FUEL TANKS WATER DRAINING AND ENG RUN UP TEST NML.
